# SDR AALA201906054002

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 53,050 hours, 27,342 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Temp Bulb
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF OIL TEMP INDICATION HIGH. ESD 165 LIGHTS ILLUM. TEMP PEAKED AT 193 MOMENTARILY. ALL OTHER INDICATIONS NORMAL. COMMANDED ENGINE SHUT DOWN. ENGINE WINDMILL FOR 20 MINS, OIL PRESS ABOVE 10 PSI CONTINUOUSLY. MAINTENANCE REPORTS L/H ENGINE OIL TEMP TABS NORMAL. FOUND BROKEN WIRE ON L/H ENGIN OIL TEMP BULB P1-812 PIN B. REPINNED B ON P1-812 IAW WDM 79-3-00. RAN BOTH ENGINES. TEMPS NORMAL IAW MM 72-00-00. OK FOR SERVICE.
